TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Back to Search Results |
| Model Number |
1000354 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump experienced a malfunction.There was no reported adverse impact to the customer.The customer did not have an alternate method of insulin therapy available.Reportedly, the customer would reach out to their hcp to obtain a backup method of insulin therapy.